Table of Contents Author Guidelines Submit a Manuscript
International Journal of Rotating Machinery
Volume 2016, Article ID 3792645, 14 pages
http://dx.doi.org/10.1155/2016/3792645
Research Article

A New Adaptive Control for Five-Phase Fault-Tolerant Flux-Switching Permanent Magnet Motor

1School of Electrical and Information Engineering, Zhenjiang College, Zhenjiang 212003, China
2School of Electrical and Information Engineering, Jiangsu University, Zhenjiang 212013, China

Received 19 September 2016; Accepted 5 December 2016

Academic Editor: Kai Wang

Copyright © 2016 Hongyu Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongyu Tang, Wenxiang Zhao, and Chenyu Gu, “A New Adaptive Control for Five-Phase Fault-Tolerant Flux-Switching Permanent Magnet Motor,” International Journal of Rotating Machinery, vol. 2016, Article ID 3792645, 14 pages, 2016. https://doi.org/10.1155/2016/3792645.